# SDR AALA202401040400

- Difficulty date: December 17, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 82,650 hours, 33,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4726
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 63,017 hours, 27,955 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND SEAT ROW 13ABC SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202312200400 :MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK** (CLOSED)
